JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Korean Journal of Mathematics
Journal homepage(new window)
Journal Basic Information
pISSN :
1976-8605 
eISSN :
2288-1433 
Journal DOI :
10.11568/kjm 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • RINGS OVER WHICH POLYNOMIAL RINGS ARE ARMENDARIZ AND REVERSIBLE
  • Ahn, Jung Ho ; Choi, Min Jeong ; Choi, Si Ra ; Jeong, Won Seok ; Kim, Jung Soo ; Lee, Jeong Yeol ; Lee, Soon Ji ; Lee, Young Sun ; Noh, Dong Hyun ; Noh, Yu Seung ; Park, Gyeong Hyeon ; Lee, Chang Ik ; Lee, Yang ;
  • Korean Journal of Mathematics, volume 20, issue 3, 2012, Pages 273~284
  • DOI : 10.11568/kjm.2012.20.3.273
  • Abstract(view)
PDF Download(new window)
2
  • Abstract(view)
PDF Download(new window)
3
  • Abstract(view)
PDF Download(new window)
4
  • Abstract(view)
PDF Download(new window)
5
  • Abstract(view)
PDF Download(new window)
6
  • Abstract(view)
PDF Download(new window)
7
  • Abstract(view)
PDF Download(new window)
8
  • Abstract(view)
PDF Download(new window)
9
  • Abstract(view)
PDF Download(new window)
10
  • Abstract(view)
PDF Download(new window)